Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    Bogan's Avatar
    Bogan is offline Junior Member
    Join Date
    Nov 2001
    Location
    NE
    Posts
    63

    >>Could this be gyno????

    Im on my 3rd week of my first cycle, which is Sust250 500mg EW. And my left nip is stating to become sensitive.
    It doesnít burn or hurt, its just sensitive. There arenít any lumps or anything like that. Its not swollen. If I touch it, it doesnít hurt at all. My right nip is totally fine. Even before my cycle when I would do cardio I would feel my left nip becoming sensitive to my t-shirt. Could this just be that I have a sensitive left nip??? I started taking Arimidex .25 ED Iív been taking it for 3-4 days now. And it hasnít changed anything. Should I up the dose or should I take nolva??? help me out!

  2. #2
    bex's Avatar
    bex
    bex is offline Banned
    Join Date
    Oct 2001
    Location
    england
    Posts
    1,380
    My advice would to be stop touching it...The more you play the more you worry...

  3. #3
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    yep...just keep and eye on it...you will be fine..if more symtoms start to come up..then start asking questions...doesn't seem to be anything serious right now.

    if you have access to Nolva..start at 10mg ED just to keep it under control.

  4. #4
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    if your arimidex is good it should take care of it. try .5mg/day.

  5. #5
    Bogan's Avatar
    Bogan is offline Junior Member
    Join Date
    Nov 2001
    Location
    NE
    Posts
    63
    Originally posted by Dr.Evil
    if your arimidex is good it should take care of it. try .5mg/day.
    yes. my Arimidex is brand name.

  6. #6
    ragin''s Avatar
    ragin' is offline Associate Member
    Join Date
    Mar 2002
    Location
    D.C.
    Posts
    207
    i agree w/ Dr. E... bump it up to .5ed for peace of mind. if symptoms persist or advance, start nolv.. if not, keep it at .5 for a week and go back down to .25.

  7. #7
    Bogan's Avatar
    Bogan is offline Junior Member
    Join Date
    Nov 2001
    Location
    NE
    Posts
    63
    Does Arimidex get rid of estrogen or it just prevents it from binding to the receptors??

  8. #8
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743
    does it itch?

  9. #9
    Bogan's Avatar
    Bogan is offline Junior Member
    Join Date
    Nov 2001
    Location
    NE
    Posts
    63
    Originally posted by Iwan2bsolid2
    does it itch?
    yes, i guess it does. But I had a similar feeling before I even started my cycle. Just not as intense. I would only feel it when I was doing cardioÖ I guess because it was rubbing against my short.

  10. #10
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    can i get some milk in my coffee?

  11. #11
    bex's Avatar
    bex
    bex is offline Banned
    Join Date
    Oct 2001
    Location
    england
    Posts
    1,380
    Originally posted by D00fy
    can i get some milk in my coffee?
    HMMMMMMMMMMM....YOU must be on some sort of drugs....JMO...

  12. #12
    NightOp is offline Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    896
    Originally posted by Bogan
    Does Arimidex get rid of estrogen or it just prevents it from binding to the receptors??
    arimidex binds to aromatase which prevents testosterone from converting to estrogen, it has no site blocking effect... however it is VERY powerful (aromatase inhibitor) and can actually lower estrogen too much depending on your weight, amount of aromatase, and the dose...

  13. #13
    Bogan's Avatar
    Bogan is offline Junior Member
    Join Date
    Nov 2001
    Location
    NE
    Posts
    63
    Originally posted by NightOp


    arimidex binds to aromatase which prevents testosterone from converting to estrogen, it has no site blocking effect... however it is VERY powerful (aromatase inhibitor) and can actually lower estrogen too much depending on your weight, amount of aromatase, and the dose...
    So there will be no rebound effect when you stop Arimidex . Right??
    If I use Nolvadex I will have estrogen rebound effect ones I stop using it.
    Am I correct???

  14. #14
    NightOp is offline Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    896
    there will be no rebound affect with arimidex (or liquidex), however in my personal experience with it, i tapered the dosage down at the end (quickly) of use, just in case... but I don't think even that is necessary, im just paranoid

    about nolva and rebound... I have never used the stuff so i can't say from experience, but i have read many times that rebound can occur if enough estrogen is still circulating once you stop the nolva.. because then your sites will be open and the estrogen will bind (not good)... id stick with arimidex/liquidex but be careful that you don't over do it (doses around 1mg were too much for me.. meaning my estrogen was getting too low..) look for symptoms of joint/lower back pain, headache, etc.... also extra calcium/milk intake is a good idea while on arimidex .. hope this helps

  15. #15
    MindBomb's Avatar
    MindBomb is offline Member
    Join Date
    Feb 2002
    Location
    Mars
    Posts
    776
    can i get some milk in my coffee?
    DOOfy, how many times do we have to tell you.....Your too young to drink coffee!!!!

    Take some arimadex...Better safe than sorry.

  16. #16
    Nate_Dog's Avatar
    Nate_Dog is offline Member
    Join Date
    Dec 2001
    Location
    OZ
    Posts
    765
    Originally posted by bexsome
    My advice would to be stop touching it...The more you play the more you worry...
    Thats fucking easy to say.....

    My nipples get puff when on gear,... they go down after..... when it first happened I was went to the doc and got Nolva and Proviron . I popped em both... and it was still the same. When looked at them I thought there was a big Dolly Parton 38 DD looking back at me.

    It is amazing what your mind does to you.....

    but never the less it stressed me out!

  17. #17
    NightOp is offline Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    896
    Originally posted by Nate_Dog


    It is amazing what your mind does to you.....

    ain't that the truth... i often think that something looks wrong or bad and worry about it, but usually when ppl see my they are like "what are you talking about, you look fine"..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •